How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. SH Your Own Question
Dr. SH
Dr. SH, Doctor
Category: OB GYN
Satisfied Customers: 8683
Experience:  Doctor of Medicine
Type Your OB GYN Question Here...
Dr. SH is online now
A new question is answered every 9 seconds

I have issues with sweating between my thighs. I am slightly

Customer Question

I have issues with sweating between my thighs. I am slightly overweight and carry fat on my thighs and buttocks. Besides trying to reduce my fat, what can I do? I wear cotton underwear, not synthetic.
JA: Have you seen a doctor about this yet? What medications are you taking?
Customer: I have not talked to my dr yet. I had been taking anti-depressants Prozac but have stopped just recently and actually that has helped somewhat. IS that a side effect of prozac?
JA: Anything else in your medical history you think the doctor should know?
Customer: no
JA: OK. Got it. I'm sending you to a secure page on JustAnswer so you can place the $5 fully-refundable deposit now. While you're filling out that form, I'll tell the Gynecologist about your situation and then connect you two.
Submitted: 3 months ago.
Category: OB GYN
Expert:  Dr. SH replied 3 months ago.

Thank you for your question.

Heavy sweating in this area is a problem that is frequently encountered by many people around the world.

The first thing that I usually try is an antiperspirant like driclor which is pretty effective in a number of people.

I would recommend that you should try using driclor for a few weeks to see how it goes.

This session is open for any further questions that you may have.
I would appreciate it if you rate me by clicking on one of the rating options at your end on the top right hand corner as that is the only way we, the experts, are credited on here for helping you out.
Kindest regards

Related OB GYN Questions